# SDR FDEA201511023446

- Difficulty date: November 2, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 347 hours, 17,381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L1 SLIDE INSTALLATION, ACTUATOR DIAPHRAGM DAMAGED, NO PART IN STOCK.  RELEASED FOR SERVICE IAW MEL 52-11-01-02, CATEGORY C, EXPIRATION 10 NOV 15.  L1 CREW ENTRY DOOR INOPERATIVE.  IF  SLIDE TO BE RETAINED ONBOARD THEN PRIOR TO EACH DEPARTURE, MX MUST VERIFY SLIDE STOWED ACCORDING TO PROCEDURES.  R & R L1 DOOR ACTUATOR DIAPHRAGM & SHEAR PIN IAW MM 52-10-14-03-01.  TESTED OK & LEAK CHECKED OK.  ACFT OK FOR SERVICE.
